UM

Browse/Search Results:  1-10 of 35 Help

Selected(0)Clear Items/Page:    Sort:
Circulant-based approximate inverse preconditioners for a class of fractional diffusion equations Journal article
Computers and Mathematics with Applications, 2021,Volume: 85,Page: 18-29
Authors:  Pang,Hong Kui;  Qin,Hai Hua;  Sun,Hai Wei;  Ma,Ting Ting
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2021/03/09
Circulant-based Preconditioner  Decay Property  Finite Difference Method  Fractional Diffusion Equation  Toeplitz-like  
A circulant preconditioner for the Riesz distributed-order space-fractional diffusion equations Journal article
Linear and Multilinear Algebra, 2020
Authors:  Huang,Xin;  Fang,Zhi Wei;  Sun,Hai Wei;  Zhang,Chun Hua
Favorite |  | TC[WOS]:1 TC[Scopus]:2 | Submit date:2021/03/09
Circulant Preconditioner  Distributed-order  Preconditioned Conjugated Gradient Method  Space-fractional Diffusion Equations  
High accuracy error estimates of a Galerkin finite element method for nonlinear time fractional diffusion equation Journal article
Numerical Methods for Partial Differential Equations, 2020,Volume: 36,Issue: 2,Page: 284-301
Authors:  Ren,Jincheng;  Shi,Dongyang;  Vong,Seakweng
Favorite |  | TC[WOS]:6 TC[Scopus]:5 | Submit date:2021/03/09
fast convolution algorithm  Galerkin finite element method  nonlinear time fractional diffusion equation  superconvergent result  
Numerical solution for multi-dimensional Riesz fractional nonlinear reaction–diffusion equation by exponential Runge–Kutta method Journal article
Journal of Applied Mathematics and Computing, 2020,Volume: 62,Issue: 1-2,Page: 449-472
Authors:  Zhang,Lu;  Sun,Hai Wei
Favorite |  | TC[WOS]:5 TC[Scopus]:5 | Submit date:2021/03/09
Exponential Runge–kutta Method  Matrix Exponential  Riesz Fractional Reaction–diffusion Equation  Shift-invert Lanczos Method  Toeplitz Structure  
A fast linearized numerical method for nonlinear time-fractional diffusion equations Journal article
Numerical Algorithms, 2020
Authors:  Lyu,Pin;  Vong,Seakweng
Favorite |  | TC[WOS]:2 TC[Scopus]:2 | Submit date:2021/03/09
Caputo derivative  Linearized method  Nonlinear time-fractional diffusion equation  
An implicit-explicit preconditioned direct method for pricing options under regime-switching tempered fractional partial differential models Journal article
Numerical Algorithms, 2020
Authors:  Chen,Xu;  Ding,Deng;  Lei,Siu Long;  Wang,Wenfei
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2021/03/09
Direct method  Implicit-explicit finite difference method  Multi-state European options pricing  Precondition  Tempered fractional partial differential equation  
Circulant preconditioners for a kind of spatial fractional diffusion equations Journal article
Numerical Algorithms, 2019,Volume: 82,Issue: 2,Page: 729-747
Authors:  Zhi-Wei Fang;  Michael K. Ng;  Hai-Wei Sun
Favorite |  | TC[WOS]:6 TC[Scopus]:9 | Submit date:2019/08/09
Fractional Diffusion Equation  Fast Fourier Transform  Krylov Subspace Methods  Toeplitz Matrix  Circulant Preconditioner  
Tensor-Train Format Solution with Preconditioned Iterative Method for High Dimensional Time-Dependent Space-Fractional Diffusion Equations with Error Analysis Journal article
Journal of Scientific Computing, 2019,Volume: 80,Issue: 3,Page: 1731-1763
Authors:  Chou,Lot Kei;  Lei,Siu Long
Favorite |  | TC[WOS]:2 TC[Scopus]:2 | Submit date:2021/03/11
High dimensional fractional diffusion equation  Krylov subspace method  Preconditioner  Tensor-Train decomposition  
A Robust Preconditioner for Two-dimensional Conservative Space-Fractional Diffusion Equations on Convex Domains Journal article
Journal of Scientific Computing, 2019,Volume: 80,Issue: 2,Page: 1033-1057
Authors:  Chen,Xu;  Deng,Si Wen;  Lei,Siu Long
Favorite |  | TC[WOS]:1 TC[Scopus]:1 | Submit date:2021/03/11
Block-circulant-circulant-block matrix  Convex domain  Finite volume method  Preconditioner  Space-fractional diffusion equation  
On a second order scheme for space fractional diffusion equations with variable coefficients Journal article
Applied Numerical Mathematics, 2019,Volume: 137,Page: 34-48
Authors:  Vong,Seakweng;  Lyu,Pin
Favorite |  | TC[WOS]:8 TC[Scopus]:6 | Submit date:2021/03/09
Fractional diffusion equation  Stability and convergence of numerical methods  Variable coefficients  Weighted and shifted Grünwald–Letnikov formulas